# SDR SWAA2016032850257

- Difficulty date: February 21, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 62,721 hours, 49,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR WW REAR SPAR VERTICAL STIFFENER CRACKED AT BS 663, RBL 6.15.  REPAIRED STIFFENER IAW EA.
